Corrections to
Mathematische Annalen, Tome 145 (1962), pp. 464-466
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
functional analysis
@article{MAN_1962__145_251771,
author = {V. KLEE},
title = {Corrections to },
journal = {Mathematische Annalen},
pages = {464--466},
year = {1962},
volume = {145},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MAN_1962__145_251771/}
}
V. KLEE. Corrections to. Mathematische Annalen, Tome 145 (1962), pp. 464-466. http://geodesic.mathdoc.fr/item/MAN_1962__145_251771/